Can Vaccination Cause Tinnitus?

Discussion in 'Support' started by Sean, Feb 3, 2016.

tinnitus forum
    1. Sean

      Sean Member

      Tinnitus Since:
      Hi every one,

      I am travelling to India and need to take some vaccine shots I took it 5 years back before i had T. Has any one heard of getting tinnitus after vaccination?


    2. PaulBe

      PaulBe Member Benefactor

      Tinnitus Since:
      Cause of Tinnitus:
      Probably sound, though never proven
      Vaccination causes everything these days.
      • Funny Funny x 1
    3. linearb

      linearb Member Hall of Fame

      East Coast USA
      Tinnitus Since:
      @Sean, there's no evidence to indicate this is a concern.
    4. klraus

      klraus Member

      Tinnitus Since:
      Cause of Tinnitus:
      I found this board looking for an explanation for what happened to me today. I've always had a problem with one ear but it has never been diagnosed as tinnitus as I don't have any ringing, just constant fluid in the middle ear with pressure and pain. It feels like my inner ear is full of mucus. I hear a bubbling sound like air is trapped in there. I've been told it's allergies or sinus but meds for that don't help. Antibiotics only help when it progresses to an infection.

      Today I had a tetanus shot (it's been at least 10 years since the last) and the B hep test, Within 30 minutes, I heard loud bubbling noises in my ear and then the fluid drained out. So, for whatever reason, those shots caused a "drano effect" in my ear and helped my issue. I'll see if I'm back at square one tomorrow.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.